# SDR 2014FA0000235

- Difficulty date: April 4, 2014
- Submitted: April 4, 2014
- Operation: General aviation
- Aircraft: N8400K
- Make and model: Scwzer G164B
- Aircraft serial: 685B
- Aircraft time: 13,968 hours
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Casting
- Condition: Cracked
- Location: Mlg
- Component: Landing Gear, Scwzer
- Component part number: H15300045
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAXI FOR TAKOFF,  THE RT MAIN LANDING GEAR ASSY CASTING CRACKED AND BROKE IN TWO PIECES RESULTING IN THE PROPELLER STRIKING THE GROUND. THE CASTING SHOWS SIGNS OF SUBSURFACE CORROSION AND STRESS CRACKS ON BOTH PIECES.
